...a man of 6' 2" height is having surges of androgen and testosterone at the moment.... I am perfectly straight and that lure of carnal pleasure brings me here ... [PS- often the networks chooses to play havoc at the most crucial moments of sending messages, so please don't back off and please poke me again.... ]
..why, it's fun..
Oh yes, to some extent...
I would have done! Once I nearly did, wow!
Properly done, implants r definitely turn-ons.
have only squirted once ever with my bf and it was mind blowing and he loved it!! now i just gush like the niagara falls!!! I think the same way.....
Am taking a depression medicine and its wrecking my sex-life,"the little blue pill is no help!",any ideas? E.D. or Erectile Dysfunction" or failure to have an erection of your sweet cock can be treated with 'Viagra' the chemical name being 'Sildenafil Citrate'
Am taking a depression medicine and its wrecking my sex-life,"the little blue pill is no help!",any ideas? General information has it that 'antidepressant' drugs causes a loss of libido. If u r not taking medicines for high-blood-pressure, then you can try taking drug for erecting your penis, of course after consulting your doctor.
No videos posted yet.
No playlist added yet.
Attach a note to this member, which only you can see.
Please tell us why you think this profile page is inappropriate.
What would you like to do?